# SDR DALA2015013000799

- Difficulty date: January 29, 2015
- Submitted: January 31, 2015
- Operation: Air carrier
- Aircraft: N369NB
- Make and model: Airbus A319-114
- Aircraft serial: 2047
- Aircraft time: 30,658 hours, 15,970 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Frames 23-24
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHTNING STRIKE STATIC PORT ON LOWER FUSELAGE FROM FRAMES 23 - 24 BETWEEN STRINGERS 31 - 33L.  PERFORMED TEMPORARY REPAIR IAW ERA 531906-14  REV ORIGINAL.
